Results 1 to 4 of 4

Thread: New Side Effect?

  1. #1

    New Side Effect?

    Hey All,
    Coming up on 8 weeks on 20 mg of citalopram. Had every side effect you can imagine.
    For the past week or so, however, ive been getting real weird ear sensations. Not hearing ringing or anything like that, but pressure.
    Now sometimes, only when i am laying down and only in my left ear if its against the pillow, i can hear my heart beat in that ear, and can also FEEL IT.
    I havent read anywhere if anyone else has experienced this side effect. Was wondering if there is anyone else out there who has gone thru this.
    Again its only my left ear, right ear is completely fine and it doesnt always happen in my left ear, only on occasion. Needless to say it is super weird to me.
    Let me know what you guys think. Thanks!

    ---------- Post added at 19:13 ---------- Previous post was at 15:42 ----------

    Just decided even though it has relieved my anxiety somewhat which is what i wanted, im probably going to come off of it. Setting up an appointment with my doctor for this upcoming week. Going to start weening off of this stuff.
    I've felt pretty good mentally, but i've never felt worse physically then i have being on citalopram for the past 8 weeks and i just physically want to feel normal again. Even if that means dealing with my anxiety on my own.

  2. #2
    Join Date
    Jul 2016
    Posts
    1,577

    Re: New Side Effect?

    I've had many occasions where I've heard, and felt, my heartbeat in my ear. It used to aggravate me so much as a youth. Everyone feels that sensation. If I put my head on a pillow and the room is silent I can feel and hear my heartbeat.

    Ear problems can be caused from anything. If you use earphones a lot music can cause a wax buildup deep in your ear. Happens to me a lot. It causes that fullness feeling. Throws me off balance too.

    Citalopram is a rough ride that's for sure. I've quit them many times because I can't deal with the side effects. As you know from my last post I'm having extreme tiredness at the moment. I feel ill and wiped out. Excercise helps but I still feel s**t.

    I feel your pain :(

  3. #3

    Re: New Side Effect?

    Thanks wired! With all the side effects i've had i still gave it 8 weeks. I do undertsand some people normally have that sensation but i never have before Cit.
    That with the long list of side effects i've had while on it this entire time is enough. Im going to drop down to 10mg for a while. I've seen others on this board who have a rough time at 20mg and 10mg actually still does help them. So thats what im hoping for!

  4. #4

    Re: New Side Effect?

    Do you have any other symptoms of a cold? The reason I ask is that I started with sinusitis around the same time I started citalopram, and about 6 weeks later my right ear became completely blocked for 3 weeks. It was awful but it cleared, and I'm 99% sure it was the sinusitis and not the citalopram.

Thread Information

Users Browsing this Thread

There are currently 1 users browsing this thread. (0 members and 1 guests)

Similar Threads

  1. Is this a side effect?
    By justfedup in forum Citalopram / Celexa
    Replies: 2
    Last Post: 18-02-15, 18:29
  2. side effect ?
    By happybunny13 in forum Citalopram / Celexa
    Replies: 10
    Last Post: 15-10-13, 12:37
  3. Side effect
    By munkeyinblack in forum Fluoxetine / Prozac
    Replies: 3
    Last Post: 06-07-11, 17:26
  4. Cit Side effect?
    By laurajoy88 in forum Citalopram / Celexa
    Replies: 4
    Last Post: 08-02-11, 11:47
  5. Help! Is this a side effect??
    By madamgg in forum Medication
    Replies: 7
    Last Post: 08-11-07, 17:47

Tags for this Thread

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •